# SDR ASMF200710010

- Difficulty date: October 28, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737*
- Aircraft serial: 28262
- Aircraft time: 9,706 hours, 5,557 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Part number: 26123021
- Part serial: B3349
- Condition: Leaking
- Location: Right
- Part time: 6,562 hours, 3,404 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING, DUE TO AIRPORT BEING CLOSE. MAINTENANCE PERSONNEL  DETECTED A HYDRAULIC LEAK IN THE MAIN LANDING GEAR BRAKE NR 2. MAINTENANCE PERSONNEL REPLACED THE BRAKE NR 2 IAW MM 32-41-41, TESTED CORRECT. LATER DURING OVERNIGHT CHECK, BRAKES SYSTEM TEST WAS PERFORMED IAW MM 32-41-41, ALL CORRECT. OVERWEIGHT LANDING INSPECTION WAS NOT NECESSARY DUE TO THE AIRCRAFT LANDED WITH 50048 KG AND THE MAXIMUM LANDING WEIGHT IS 58059 KG.
